# SDR AALA20110829LAS01

- Difficulty date: August 29, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N462AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49592
- Aircraft time: 65,795 hours, 34,772 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Line
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

LAS - CREW REPORTED TAIL COMPARTMENT OVERHEAT LIGHT ILLUMINATED AFTER TAKEOFF.  EMERGENCY DECLARED FLIGHT RETURNED LAS LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND RIGHT FLOW CONTROL VALVE LINE AND TEMP SENSOR GASKET LEAKING.  REPAIRED VALVE LINE AND REPLACED TEMP SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
